| Model Number |
AZURION 7 M20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system gave a user message regarding the generator was busy, preventing x-ray.The system was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.